# SDR AALA202305169725

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 38,258 hours, 15,871 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 1596308
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE CLIMBING TO FL360 CABIN ALTITUDE / DIFFERENTIAL PRESSURE PASSING 32000 WAS 8.95 PSI AND CABIN ALTITUDE WAS 3900 FEET. REQUESTED DESCENT AND LOST PRESSURIZATION RAPIDLY UPON COMMENCING DESCENT. EMERGENCY DECLARED; FIGHT RETURNED TO MIA LANDING SAFELY. MAINTENANCE REPLACED #1 ENGINE BLEED AIR REGULATOR PER AMM 36-11-03 (AALA202305162596); REPLACED OUTFLOW VALVE PER AMM 21-31-00 (AALA202305167395); REPAIRED BROKEN WIRE W6102 AT CONNECTOR D10732 PER WDM 21-32-22 (AALA202305169498); REPLACED BOTH POSITIVE PRESSURE RELIEF VALVES PER AMM 21-32-01 (AALA202305163620, AALA202305162546); REPLACED CABIN PRESSURE CONTROLLER #1 AND CABIN PRESSURE CONTROLLER #2 PER AMM 21-31-00 (AALA202305161692, AALA202305169725). ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.
